Sums of arithmetic functions over values of binary forms

R. De La Bretèche, T.D. Browning, Acta Arithmetica 125 (2006) 291–304.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
;
Abstract
This paper is concerned with the average order of certain arithmetic functions, as they range over the values taken by binary forms.
Publishing Year
Date Published
2006-01-01
Journal Title
Acta Arithmetica
Volume
125
Issue
3
Page
291 - 304
IST-REx-ID

Cite this

De La Bretèche R, Browning TD. Sums of arithmetic functions over values of binary forms. Acta Arithmetica. 2006;125(3):291-304. doi:10.4064/aa125-3-6
De La Bretèche, R., & Browning, T. D. (2006). Sums of arithmetic functions over values of binary forms. Acta Arithmetica, 125(3), 291–304. https://doi.org/10.4064/aa125-3-6
De La Bretèche, Régis, and Timothy D Browning. “Sums of Arithmetic Functions over Values of Binary Forms.” Acta Arithmetica 125, no. 3 (2006): 291–304. https://doi.org/10.4064/aa125-3-6.
R. De La Bretèche and T. D. Browning, “Sums of arithmetic functions over values of binary forms,” Acta Arithmetica, vol. 125, no. 3, pp. 291–304, 2006.
De La Bretèche R, Browning TD. 2006. Sums of arithmetic functions over values of binary forms. Acta Arithmetica. 125(3), 291–304.
De La Bretèche, Régis, and Timothy D. Browning. “Sums of Arithmetic Functions over Values of Binary Forms.” Acta Arithmetica, vol. 125, no. 3, Instytut Matematyczny, 2006, pp. 291–304, doi:10.4064/aa125-3-6.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar